# SDR HALA0000237

- Difficulty date: July 22, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N12061
- Make and model: Doug DC-10-30
- Aircraft serial: 47851
- System (JASC): 2450 · AC Power Distribution System
- Part: Fuse
- Condition: Failed
- Location: Buss Control
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 006 - OGG - AFTER ENGINE START AC BUS TIE WAS NOT POWERED BY ANY GENERATOR.  PERFORMED AC BUS TIE.  ISOL LIGHTS ILLUMINATED.  NO CHANGE.  TROUBLESHOT AND FOUND BCU INPUT FUSE LIGHT ON.  REPLACED FUSE.  RAN ALL 3 ENGINES.  AC BUS TIE ISOLATION OFF.  BUSSES OK.  (M)
